# SDR CA960109002

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 995736R
- Condition: Faulty
- Location: Eng
- Part time: 698 hours
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C, D

## Discrepancy

(CAN)DURING TAKEOFF ROLL THE AIRCRAFT EXPERIENCED A 300 RPM POWER LOSS ALONG WITH ENGINE VIBRATION. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE RAMP. NO FAULT WAS FOUND ON INSPECTION OR GROUND RUNUP. FAULT WAS THOUGHT TO BE DUE TO CARBURETOR ICING DUE TO LONG DELAY PRIOR TO TAKEOFF, SO AIRCRAFT WAS RELEASED FOR SERVICE. AFTER TWO FLIGHTS THE SYMPTOMS RETURNED AND THIS TIME THE FAULT COULD BE DUPLICATED ON GROUND. THE CARBURETOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
